# SDR DHL2004752510

- Difficulty date: January 14, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- Aircraft time: 56,020 hours, 29,065 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  FUSELAGE EXTERIOR AT BS 420, BETWEEN STR 23R AND STR 24R DENT IN SKIN.  DAMAGE OUT OF LIMITS IAW B-727 SRM 53-30-1 FIG 1.  CUT OUT DAMAGED AREA 1 INCH DIA AND FABBED FILLER FROM 2024-T3 .050 PO 900471 DIM 1 INCH AND DOUBLER FROM 2024-T3 .063 PO 900355 DIM 3.9375 INCH DIA IAW B-727 SRM 53-30-2 FIG 13 AND 53-30-2 FIG 2.  PARTS TREATED AND PRIMED IAW B-727 SRM 51-10-2 AND INSTALLED IAW B-727 SRM 53-30-3 FIG 13.
